Maps in minimal injective resolutions of modules
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 545-551
https://doi.org/10.4134/BKMS.2009.46.3.545
Printed May 1, 2009
Kisuk Lee
Sookmyung Women's University
Abstract : We investigate the behavior of maps in minimal injective resolution of an $A$-module $M$ when $\mu_t(\frak m,M)$ = 1 for some $t$, and we develop slightly the fact that a module of type 1 is Cohen-Macaulay.
Keywords : Bass numbers, minimal injective resolutions, type of modules, Cohen-Macaulay rings
MSC numbers : 13H10, 13C14, 13D02
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd